# SDR HEEA0015670

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Plate Assy
- Part number: 214031614127
- Condition: Damaged
- Location: Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER CRACKED ON PLATE ASSY.
